# SDR SWAA2013032814214

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPORT CRACKED BETWEEN BS 500B TO BS 500C, BETWEEN STR 25L TO STR 26L.  REMOVED & REPLACED SUPPORT PER SRM AND DWG.
